Alert archive / Tennessee / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 326, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Sep 11, 2010, 2:47 PM CDT for Williamson County, Tennessee. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2010, 2:47 PM CDT (19:47 UTC)
- Expired
- Sep 11, 2010, 3:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Williamson County, TN
The radar
The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 12:37 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Sep 11, 12:37 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1237 PM CDT SAT SEP 11 2010 .UPDATE...FOR 18Z TAFS. && .AVIATION... FRONTAL BOUNDARY CONTINUES TO APPROACH TO REGION AND IS EXPECTED TO PUSH INTO THE CWA THIS AFTERNOON...AND EAST THIS EVENING. SCT SHWRS/STRMS EXPECTED TO REDEVELOP...ESPECIALLY EAST...AHEAD OF BOUNDARY. FOLLOWING BOUNDARY OVERNIGHT...MVFR/IFR FOG/CEILINGS MAY FORM...PARTICULARLY CSV. && .PREV DISCUSSION... /ISSUED 1113 AM CDT SAT SEP 11 2010/ MESOSCALE UPDATE...MORNING SOUNDING FROM OHX SHOWS A MOIST, UNSTABLE ENVIRONMENT IN PLACE WITH MINIMAL LOW-LEVEL WIND SHEAR. LIFTED INDEX IS -5.2, CAPE IS 3,017 J/KG, AND K-INDEX COMES IN AT 39. ALSO, PRECIPITABLE WATER IS NOW UP TO 2.05 INCHES. LATEST LAPS ANALYSIS SHOWS GREATEST INSTABILITY ALONG A N-S AXIS RUNNING RIGHT THROUGH NASHVILLE. THIS IS ALSO THE REGION WITH GREATEST AMOUNT OF SUNSHINE, WHICH IS CERTAINLY HELPING DESTABILIZE THE ENVIRONMENT. COLD FRONT NOW EXTENDS FROM LAND BETWEEN THE LAKES SOUTHWESTWARD INTO WEST TENNESSEE, AND MOST OF THE PRECIPITATION SHOWING UP ON THE MOSAIC RADAR IMAGE IS ACTUALLY BEHIND THE SURFACE FRONT. HAVE ALREADY UPDATED THE PUBLIC FORECAST TO REMOVE THE MORNING/AFTERNOON WORDING, BUT HAVE MADE NO FUNDAMENTAL CHANGES TO THE FORECAST. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Sep 11, 5:20 AM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 520 AM CDT SAT SEP 11 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-121030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 520 AM CDT SAT SEP 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FRONTAL SYSTEM WILL AFFECT THE MID STATE THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE...AND THE MAIN THREATS WILL BE BE DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 17/MAG
In the hours before
Special weather statement, Sep 11, 1:35 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 135 PM CDT SAT SEP 11 2010 TNZ006>009-023>029-057-059-062-111930- CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-MACON-MONTGOMERY- ROBERTSON-RUTHERFORD-SUMNER-TROUSDALE-WILLIAMSON-WILSON- 135 PM CDT SAT SEP 11 2010 ...STRONG THUNDERSTORMS WILL AFFECT PARTS CHEATHAM...DAVIDSON ...DICKSON...HICKMAN...HOUSTON...HUMPHREYS...MACON ...MONTGOMERY... ROBERTSON...RUTHERFORD...SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES OVER THE NEXT FEW HOURS... AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF GUTHRIE TO WAVERLY...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF SPRINGFIELD TO WAVERLY...MOVING EAST AT 20 MPH. THESE STORMS WILL BE NEAR... MCEWEN BY 145 PM CDT. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. 07
Special weather statement, Sep 11, 2:16 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 216 PM CDT SAT SEP 11 2010 TNZ007>010-025>031-057-059-062-112015- CHEATHAM-CLAY-DAVIDSON-DICKSON-HICKMAN-JACKSON-MACON-ROBERTSON- RUTHERFORD-SMITH-SUMNER-TROUSDALE-WILLIAMSON-WILSON- 216 PM CDT SAT SEP 11 2010 ...STRONG THUNDERSTORMS WILL AFFECT CHEATHAM...CLAY...DAVIDSON... DICKSON...HICKMAN...JACKSON...MACON...ROBERTSON...RUTHERFORD... SMITH...SUMNER...TROUSDALE...WILLIAMSON AND WILSON COUNTIES... AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO DICKSON...OR ALONG A LINE EXTENDING FROM 18 MILES NORTH OF GALLATIN TO DICKSON...MOVING EAST AT 20 MPH. THESE STORMS WILL BE NEAR... PORTLAND BY 230 PM CDT. WHITE BLUFF BY 240 PM CDT. WHITE HOUSE BY 245 PM CDT. FAIRVIEW BY 250 PM CDT. KINGSTON SPRINGS BY 305 PM CDT. PEGRAM BY 310 PM CDT. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 45 min |
| Sep 11, 3:03 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 27 min |
| Sep 11, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.